# SDR SWIA97889

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Engine: Pwa PW118A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD FLAP DISAGREEMENT ON DEPARTURE.  DIVIRTED TO PSP.  REPLACED ALL 4 ROLLERS ON RIGHT INBOARD FLAP DUE TO WEAR.  GROUND OPERATION AND INDICATION CHECKS GOOD IAW MM 27-50-02.
